Mathematical Logic Quarterly 51 (6):579-585 (2005)

The logic just corresponding to involutive quantales, which was introduced by Wendy MacCaull, is reconsidered in order to obtain a cut-free sequent calculus formulation, and the completeness theorem for this logic is proved using a new admissible rule
Keywords MacCaull's logic  sequent calculus  Involutive quantale
Categories (categorize this paper)
DOI 10.1002/malq.200410049
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,268
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Completeness of Linear Logic for Petri Net Models.K. Ishihara & K. Hiraishi - 2001 - Logic Journal of the IGPL 9 (4):549-567.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Topological Groupoid Quantales.A. Palmigiano & R. Re - 2010 - Studia Logica 95 (1-2):125 - 137.
On Involutive FL E -Monoids.Sándor Jenei & Hiroakira Ono - 2012 - Archive for Mathematical Logic 51 (7-8):719-738.
Involutive Categories and Monoids, with a GNS-Correspondence.Bart Jacobs - 2012 - Foundations of Physics 42 (7):874-895.
Representation Theorems for Quantales.Silvio Valentini - 1994 - Mathematical Logic Quarterly 40 (2):182-190.
Dynamic Non-Commutative Logic.Norihiro Kamide - 2010 - Journal of Logic, Language and Information 19 (1):33-51.


Added to PP index

Total views
8 ( #901,757 of 2,325,392 )

Recent downloads (6 months)
2 ( #451,872 of 2,325,392 )

How can I increase my downloads?


My notes